# SDR SCNA01713

- Difficulty date: September 21, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 76,455 hours, 27,077 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE B-LOOP FIRE WARNING TEST INOPERATIVE.  MEL'D NR 3 ENGINE B-LOOP FIRE WARNING.
